Volume 23, issue 5 (2019)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 26
Issue 3, 937–1434
Issue 2, 477–936
Issue 1, 1–476

Volume 25, 7 issues

Volume 24, 7 issues

Volume 23, 7 issues

Volume 22, 7 issues

Volume 21, 6 issues

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Editorial Board
Editorial Interests
Editorial Procedure
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Author Index
To Appear
 
Other MSP Journals
Spherical CR uniformization of Dehn surgeries of the Whitehead link complement

Miguel Acosta

Geometry & Topology 23 (2019) 2593–2664
Bibliography
1 M Acosta, Spherical CR Dehn surgeries, Pacific J. Math. 284 (2016) 257 MR3544300
2 M Acosta, Character varieties for real forms, Geom. Dedicata (2019)
3 M Deraux, Deforming the –Fuchsian (4,4,4)–triangle group into a lattice, Topology 45 (2006) 989 MR2263221
4 M Deraux, On spherical CR uniformization of 3–manifolds, Exp. Math. 24 (2015) 355 MR3359222
5 M Deraux, A 1–parameter family of spherical CR uniformizations of the figure eight knot complement, Geom. Topol. 20 (2016) 3571 MR3590357
6 M Deraux, E Falbel, Complex hyperbolic geometry of the figure-eight knot, Geom. Topol. 19 (2015) 237 MR3318751
7 E Falbel, A spherical CR structure on the complement of the figure eight knot with discrete holonomy, J. Differential Geom. 79 (2008) 69 MR2401419
8 E Falbel, A Guilloux, P V Koseleff, F Rouillier, M Thistlethwaite, Character varieties for SL(3, ) : the figure eight knot, Exp. Math. 25 (2016) 219 MR3463570
9 E Falbel, N Gusevskii, Spherical CR-manifolds of dimension 3, Bol. Soc. Brasil. Mat. 25 (1994) 31 MR1274761
10 E Falbel, P V Koseleff, F Rouillier, Representations of fundamental groups of 3–manifolds into PGL(3, ) : exact computations in low complexity, Geom. Dedicata 177 (2015) 229 MR3370032
11 W M Goldman, Conformally flat manifolds with nilpotent holonomy and the uniformization problem for 3–manifolds, Trans. Amer. Math. Soc. 278 (1983) 573 MR701512
12 W M Goldman, Complex hyperbolic geometry, Clarendon (1999) MR1695450
13 W M Goldman, J R Parker, Complex hyperbolic ideal triangle groups, J. Reine Angew. Math. 425 (1992) 71 MR1151314
14 A Guilloux, P Will, On SL(3, )–representations of the Whitehead link group, Geom. Dedicata 202 (2019) 81 MR4001809
15 A Lubotzky, A R Magid, Varieties of representations of finitely generated groups, 336, Amer. Math. Soc. (1985) MR818915
16 J R Parker, Complex hyperbolic Kleinian groups, (2020)
17 J R Parker, J Wang, B Xie, Complex hyperbolic (3,3,n) triangle groups, Pacific J. Math. 280 (2016) 433 MR3453571
18 J R Parker, P Will, A complex hyperbolic Riley slice, Geom. Topol. 21 (2017) 3391 MR3692969
19 R E Schwartz, Ideal triangle groups, dented tori, and numerical analysis, Ann. of Math. 153 (2001) 533 MR1836282
20 R E Schwartz, Complex hyperbolic triangle groups, from: "Proceedings of the International Congress of Mathematicians, II" (editor T Li), Higher Ed. (2002) 339 MR1957045
21 R E Schwartz, A better proof of the Goldman–Parker conjecture, Geom. Topol. 9 (2005) 1539 MR2175152
22 R E Schwartz, Spherical CR geometry and Dehn surgery, 165, Princeton Univ. Press (2007) MR2286868
23 W P Thurston, The geometry and topology of three-manifolds, lecture notes (1979)
24 P Will, Two-generator groups acting on the complex hyperbolic plane, from: "Handbook of Teichmüller theory, VI" (editor A Papadopoulos), IRMA Lect. Math. Theor. Phys. 27, Eur. Math. Soc. (2016) 275 MR3618192